A 37-year-old female asked:
Disclaimer

have a headache in which my whole head hurts (8 out of 10 on pain scale), hands and feet are tingling, and vision goes blurry fir a few min then comes back, also feel nauseas, dizzy and lighrheaded?

1 doctor answer
Dr. Ronald Achong
17 years experience Oral and Maxillofacial Surgery
See a doctor: You may have migraine headaches. See a doctor soon to be properly evaluated.
Answered on Dec 24, 2012
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old male asked:
Dr. Keegan Duchicela
13 years experience Family Medicine
Concerning symptoms: The symptoms you describe are very concerning and can be many things. With the nausea and stomachache in the morning, i'm wondering if you're having ... Read More
A male asked:
Dr. Saima Jehangir
19 years experience Obstetrics and Gynecology
Could be an allergy: Red patches are usually the sign of an allergic reaction to something you ate and/or came in contact with. Try and think what you ate or touched and ... Read More
4
4 thanks
A 19-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Anxiety?: You have a variety of symptoms that can be anxiety related. You need to see your doctor to identify or rule out medical causes such as thyroid, diabe ... Read More
1
1 thank
A 55-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zoloft (sertraline): Yes, depending on the dose, how long u have been on the medication, and how rapidly u were tapered off of it. If symptoms not releaved within a week, ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month